# SDR AALA202505199223

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 25,316 hours, 11,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR AND DISARM SNAP ARE INOPERATIVE. REPLACED L1 DOOR DISARM SNAP, OPERTIONAL CHECK SATISFACTORY. PER B737NG AMM 52-11-31.
